# SDR AALA20091108DFW01

- Difficulty date: November 8, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 58,994 hours, 30,422 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 5953625521
- Condition: Blown
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

CREW REPORTED TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED DURING CLIMB AT FLIGHT LEVEL 270.  LANDED DFW WITHOUT INCIDENT.  FOUND RIGHT AIR CONDITIONING SUPPLY DUCT BLOWN.  REPLACED THE DUCT ASSEMBLY.
